# SDR CALA0000550

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE IS CORRODED AT LBL 55 STA 160 TO 200.  REMOVED DAMAGED ANGLE.  INSTALLED NEW ANGLE PER SRM 51-30-2, 51-10-3, AND 51-30-5.
